# SDR DLM88950418

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Engine: Pwa JT8D219
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 13277505
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, AT AVL WITH ENGINE ANTI-ICE ON, GOT LEFT     ENGINE FIRE WARNING.  FOLLOWED APPROPIRATE PROCEDURES, WARNING CEASED WHEN POWER WAS REDUCE.  FOUND ENGINE NOSE COWL AFT ANTI-ICE AIR DUCT BROKEN.  REPLACED DUCT, OPERATION NORMAL.
